# SDR USAAD00145

- Difficulty date: September 16, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59104475033
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP-PIT - FLT 2247 - AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE GEAR STRUT WITH OIL AND NITROGEN AND COMPLETED A NOSE GEAR SWING.  (M)
